MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The New Zealand medical journal · 2014

Bisphosphonate-associated atypical subtrochanteric femur fractures in the older patient.

Gopal Gopinath K, Tam Khai L, Krishnan Shibu P, Maddern Ian L

Клинический случайСтатьяПеревод в очереди

Аннотация

Bisphosphonates, drug of choice in the treatment of osteoporosis, have been associated with unusual skeletal side effects such as osteonecrosis of jaw and atypical femur fractures in recent years. We report two older patients with bisphosphonate-associated atypical femur fracture from a South Australian tertiary care hospital and a brief discussion of potential diagnostic complexities in this patient population.

Для цитирования: Gopal Gopinath K, Tam Khai L, Krishnan Shibu P, Maddern Ian L. Bisphosphonate-associated atypical subtrochanteric femur fractures in the older patient.. The New Zealand medical journal. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.